# SDR AWXA200500249

- Difficulty date: January 24, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834524
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .1875 INCH CRACK WAS FOUND IN UPPER RADIUS OF INTERCOSTAL AT BS 306, LBL 27.  MAINTENANCE CUT OUT DAMAGE IN UPPER RADIUS OF INTERCOSTAL AT BS 306, LBL 27; FABRICATED A FILLER AND REPAIR ANGLE; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-11.
